
Moroccan Journal of Algebra and Geometry with Applications
Chain bundles and category of chains
Parackal Govindan Romeo and Riya Jose
Department of Mathermatics, Cochin University of Science and Technology, Kochi, Kerala, India
Pages 380-391 | Received 26 April 2022, Accepted 26 July 2022, Published 06 December 2022
Abstract
In [8], we introduced the category of chain bundles and it is shown that this category is set based having subobjects and admitting factorization of morphisms. In this paper we consider chains in the chain bundle category whichis a category in it’s own right and discuss some interesting categorical properties of these categories.
Keywords: Category, Subobject, Chainbundle, Chain bundle map, Factorization, Category of chains, Chain complexes.
MSC numbers: Primary 18D70; Secondary 18G35.
Downloads: Full-text PDF